MathSciNet Relay Station
MathSciNet bibliographic data
MR919658 (89b:13003) 13A15 (13H10 14B12)
Hochster, Melvin; Huneke, Craig Tightly closed ideals. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 1, 45–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement